We study contact symmetries of an elliptic equation parametrizing some Ricci flat metrics with bidimensional Killing orbits. The variational nature of such symmetries is investigated as well.

Catalano Ferraioli, D., Manno, G., Pugliese, F. (2004). Contact symmetries of the elliptic Euler-Darboux equation. NOTE DI MATEMATICA, 23(2), 3-14 [10.1285/i15900932v23n2p3].

Contact symmetries of the elliptic Euler-Darboux equation

MANNO, GIOVANNI;
2004

Abstract

We study contact symmetries of an elliptic equation parametrizing some Ricci flat metrics with bidimensional Killing orbits. The variational nature of such symmetries is investigated as well.
Articolo in rivista - Articolo scientifico
jet spaces, contact symmetries, conservation laws
English
Catalano Ferraioli, D., Manno, G., Pugliese, F. (2004). Contact symmetries of the elliptic Euler-Darboux equation. NOTE DI MATEMATICA, 23(2), 3-14 [10.1285/i15900932v23n2p3].
Catalano Ferraioli, D; Manno, G; Pugliese, F
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/5281
Citazioni
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
Social impact